# SDR SWAA2019091136766

- Difficulty date: August 6, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EXIT LIGHT WIRE TERMINALS WERE CUT OFF.  RETETERMINATED WIRE TERMINALS IAW WDM.
